| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Volume 49 Number 1
Volume 48 Number 6
Volume 48 Number 5
Earlier issues
Volume 43 Number 1 Volume 43 Number 2 Volume 43 Number 3

previous article next article

Research articles

ScienceAsia 43 (2017): 115-122 |doi: 10.2306/scienceasia1513-1874.2017.43.115

Evasion differential game with many pursuers versus one evader whose control set is a sector

Gafurjan Ibragimov, Idham Arif Alias*, Sharifah Anisah Syed Mafdzot

ABSTRACT:     We study a simple motion evasion differential game of many pursuers x1,...,xm and one evader y in the plane. Maximum speeds of pursuers are equal to 1, and the control set of the evader is a sector S of radius greater than 1. We say that evasion is possible if xi(t)≠y(t) for all t≥0 and i=1,...,m. We obtain conditions that guarantee the evasion from any initial positions of the pursuers and evader.

Download PDF

33 Downloads 1534 Views

Universiti Putra Malaysia, 43400, Serdang, Selangor, Malaysia

* Corresponding author, E-mail: idham_aa@upm.edu.my

Received 4 Nov 2015, Accepted 0 0000